# SDR CHQA201100312

- Difficulty date: April 18, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 22,198 hours, 17,737 cycles
- Engine: Allsn AE3007A
- Engine time: 22,928 hours, 16,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A DENT ON THE CARGO DOOR WAS REPAIRED.  THE DENT WAS PREVIOUSLY DEFERRED (DMI 58470) TO BE REPAIRED WITHIN 2500 HOURS.  THE CARGO DOOR WAS REPAIRED IN ACCORDANCE WITH ETD 2011-145/04740 REVISION A.  THIS ACTION CLEARED THE DEFERRAL.  INSPECTIONS OF THE CARGO DOOR WILL BE CARRIED OUT AT AN INTERVAL OF 9056 FLIGHT CYCLES IN ACCORDANCE WITH SRM 52-30-01.
